# SDR SWAA2022030727351

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 767 TO 787 RH FWD SHILED CORRODED TOP AND BOTTOM / REMOVED DAMAGE AT AFT PIT STA 767-787 RH FWD SHIELD IAW B737-700 SRM 51-02-02-0G-0. VERIFIED MATERIAL LOSS .050'. ORIG MAX .050' MAT. REMAINING .000' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 163. AAR TOOL 36305 DUE 28JEN19. REMOVED & REPLACED AFT PIT RH FWD SHIELD IAW B737-700 SRM 51-40-02-0G-0; 51-40-05-0G-0 & DWG 146A0081 REV- . APPLIED CIC IAW AMM 51-00-59-201
